# SDR AALA20101125DFW05

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 44,022 hours, 5,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 35G ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR ROW 35G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
